Polynomials and multilinear forms on fully nuclear spaces
Séminaire Paul Krée, Volume 4 (1977-1978), Talk no. 2, 7 p.
@article{SPK_1977-1978__4__A3_0,
     author = {Boland, Philipp J.},
     title = {Polynomials and multilinear forms on fully nuclear spaces},
     journal = {S\'eminaire Paul Kr\'ee},
     note = {talk:2},
     pages = {1--7},
     publisher = {Secr\'etariat math\'ematique},
     volume = {4},
     year = {1977-1978},
     mrnumber = {555870},
     zbl = {0395.46004},
     language = {en},
     url = {http://www.numdam.org/item/SPK_1977-1978__4__A3_0/}
}
TY  - JOUR
AU  - Boland, Philipp J.
TI  - Polynomials and multilinear forms on fully nuclear spaces
JO  - Séminaire Paul Krée
N1  - talk:2
PY  - 1977-1978
SP  - 1
EP  - 7
VL  - 4
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SPK_1977-1978__4__A3_0/
LA  - en
ID  - SPK_1977-1978__4__A3_0
ER  - 
%0 Journal Article
%A Boland, Philipp J.
%T Polynomials and multilinear forms on fully nuclear spaces
%J Séminaire Paul Krée
%Z talk:2
%D 1977-1978
%P 1-7
%V 4
%I Secrétariat mathématique
%U http://www.numdam.org/item/SPK_1977-1978__4__A3_0/
%G en
%F SPK_1977-1978__4__A3_0
Boland, Philipp J. Polynomials and multilinear forms on fully nuclear spaces. Séminaire Paul Krée, Volume 4 (1977-1978), Talk no. 2, 7 p. http://www.numdam.org/item/SPK_1977-1978__4__A3_0/

[1] Barroso (J.A.), Matos (M.C.) and Nachbin (L.). - On bounded sets of holomorphic mappings, "Infinite dimensional holomorphy [Lexington, 1973]", p. 123-134. - Berlin, Springer-Verlag, 1974 (Lecture Notes in Mathematics, 364). | MR | Zbl

[2] Boland (P.J.). - Malgrange theorem for entire functions on nuclear spaces, "Infinite dimensional holomorphy [Lexington, 1973]", p. 135-144. - Berlin, Springer-Verlag, 1974 (Lecture Notes in Mathematics, 364). | MR | Zbl

[3] Boland (P.J.). - An example of a nuclear space in infinite dimensional holomorphy, Arkiv für Mat., t. 15, 1977, p. 87-91. | MR | Zbl

[4] Boland (P.J.) and Dineen (S.). - Holomorphic functions on fully nuclear spaces, Bull. Soc. math. France, t. 106, 1978, p. 311-336. | Numdam | MR | Zbl

[5] Boland (P.J.) and Dineen (S.). - Duality theory for spaces of germs and holomorphic functions on nuclear spaces (to appear). | MR | Zbl

[6] Dineen (S.). - Holomorphic functions on locally convex topological vector spaces, I : Locally convex topologies on H(U) , Ann. Inst. Fourier, Grenoble, t. 23, 1973, fasc. 1, p. 19-54. | Numdam | MR | Zbl

[7] Dineen (S.). - Surjective limits of locally convex spaces and their applications to infinite dimensional holomorphy, Bull. Soc. math. France, t. 103, 1975, p. 441-509. | Numdam | MR | Zbl

[8] Gupta (C.). - Convolution operators and holomorphic functions on a Banach space, Séminaire d' analyse moderne, n° 2, Université de Sherbrooke. | Zbl

[9] Horvath (J.). - Topological vector spaces and distributions, Vol. 1. - Reading, Addison-Wesley, 1966 (Addison-Wesley Series in Mathematics). | MR | Zbl

[10] Kelley (J.). - General topology. - Princeton, Van Nostrand, 1955 (The University Series in higher Mathematics). | MR | Zbl

[11] Pietsch (A.). - Nuclear locally convex spaces. - New York, Springer-Verlag, 1972 (Ergebnisse der Mathematik, 66). | MR | Zbl